# SDR USAA2011062700005

- Difficulty date: June 15, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 19,776 hours, 8,588 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C11 - LEVEL 2 EXFOLIATION CORROSION FLOORBEAM BETWEEN FR68 TO FR69, -Z240,  -Y1292.  REPLACED FLOORBEAM BETWEEN FR68 TO FR69, -Z240, -Y1292 IAW A319 SRM 51-72-11.
